# SDR AALA20011353

- Difficulty date: July 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKS IN STATION 870 WEB EXTENDING FROM FASTENER BELOW LOAD CONTROL VALVE ON BULKHEAD.  INSTALLED REPAIR DOUBLER PER SRM 53-10-02.  (M)
